≡ ▼
ABC Homeopathy Forum

 

 

Remedies:

Warts And Tired Feet: $10.79

 

 

Remedy Finder:

HpvWarts

 

 

Similar posts:

anal warts, hpv 5

 

 

Posts about Hpv, Warts

Facial spots and warts9Chronic genital warts1Burning sensation in urinary tract and genital warts19Anal warts3Accute Genital warts2Dog, Thuja, & Non-Papilloma Warts4Dosage of Thuja for dog with warts2Treatement for Warts1Periungal warts2Male, 31, HPV recurring Genital warts4

 

The ABC Homeopathy Forum

HPV, Anal warts

Hello,

I am new to this site, and would like to retrieve help from a Dr. in homeopathy.

Right now, my greatest concern is that I have anal warts. Not many, but a few. I went to have them treated on a weekly basis for a couple of months at the hospital, with no results. Then they prescribed aldara creme for me, which I read bad articles about. Intead, I found a site that recommended apple cider vinegar. I thought that cured it, but appearently it didnt.. It was too painful to start over the treatment again.

Instead, I am taking a lot of vitamins to boost my immunesystem, drinking thuja every day and putting it directly on the genitial area, also trying to get it inside my anus directly on the warts.

5 months ago I was diagnosed with HIV, and with a CD4 at 900 I have chosen to start medication to maintain my good immunesystem.

I also suffer from hyperhidrosis facialis, and 6 years ago I had severe vasculitis.

I am a male, 37 years old.

Can anyone help?
My main concern at the moment is the anal warts, the other stuff was just meant for background. I don´t know if it has anything to say in this matter..

Best regards,
Lars
 
  Lars1974 on 2012-03-02
This is just a forum. Assume posts are not from medical professionals.
Oh, and I also have mild psoriasis..
 
Lars1974 8 years ago
Please take

1. Nitric Acid-200 6 pills 2 times a day

Do not apply anything to that area.
Take this treatment for 15 days and then give feedback

R.P. Tamhankar
[message edited by shouse_nsk on Sat, 03 Mar 2012 01:33:52 GMT]
 
shouse_nsk 8 years ago
Should I then stop taking vitamins and Thuja D6?
 
Lars1974 8 years ago
Yes, You stop Thuja D6 and other all medicines and Vitamins. We will see the effrects of my medicines and then we will decide to take Vitamin capsules etc.

R.P. Tamhankar
 
shouse_nsk 8 years ago
Okay, just to understand correctly I stop all medicine, but I continue on my medidine for HIV, right? I don´t dare to stop taking that..
 
Lars1974 8 years ago
Ok. HIV medicines you can take. We will think about that later

R.P. Tamhankar
 
shouse_nsk 8 years ago
Okay, Tamhankar.

Listen, I found a questionaire that I filled in, and posted on a different thread. I answered a lot of questions to get it all under consideration.

Here is the thread:

http://www.abchomeopathy.com/forum2.php/324487

Would you still recommend the nitric acid?
I haven´t been able to buy it yet, due to the weekend.

Best regards,
Lars
 
Lars1974 8 years ago
Pl buy Nitric Acid-200 and start it. I will refer to that thread but our medicine is Nitric Acid-200

R.P. Tamhankar
[message edited by shouse_nsk on Sun, 04 Mar 2012 07:16:44 GMT]
 
shouse_nsk 8 years ago
Okay, I will get the nitric acid on Tuesday and start the treatment.

I will tell you when I start.

Best regards,
Lars
 
Lars1974 8 years ago
Hi Tamhankar,

Just to let you know that I have bought the Nitric Acid-200, and I am on the 3rd day of using it..

Best regards
Lars
 
Lars1974 8 years ago
Now on day 8. Just noticed a new wart, and the other 2 seem to have gotten a little bigger.
Advice me please..

Best regards,
Lars
 
Lars1974 8 years ago
Pl give feedback
R.P. Tamhankar
 
shouse_nsk 8 years ago
It has not helped. They seem bigger, and I have found another one..
 
Lars1974 8 years ago
Lars

Appearently your symptoms are increasing but do you feel overall better by taking Nitric Acid-200 doses..?

Pl let me know.
R P. Tamhankar
[message edited by shouse_nsk on Fri, 23 Mar 2012 09:24:38 GMT]
 
shouse_nsk 8 years ago
I really can't say that I feel any difference, apart that it has increased.. I don't know if that is coincidal, or it is a reaction to the nitric acid?

What do you suggest that I do now? At the moment I am not doing anything, except from trying with medical biomagnetism.
 
Lars1974 8 years ago
Right now you stop Nitric Acid-200. We will wait for 10 days and watch whether it was a reaction (in fact action) of Nitric Acid. Otherwise revisit the case.

R.P. Tamhankar
 
shouse_nsk 8 years ago
Okay, thank you :-)

/Lars
 
Lars1974 8 years ago
Oh, I do seem to have gotten a lot of acne on my buttocks recently. Plenty. Can that be an effect from the nitric, or is it more likely to be co-incidal? It is not something I usually have..
 
Lars1974 8 years ago
Hi there,

It has now been 9 days since I stopped the nitric acid. They still seem a little bigger. Yesterday they were itchy, which they haven't been before.

What do you suggest that I do?
The acne is still there too.

Best regards,
Lars
 
Lars1974 8 years ago
PL take
Causticum-200 6 pills 2 times a day

Pl take the treatment for 15 days and give feedback

R.P. Tamhankar
 
shouse_nsk 8 years ago
Hi there,

I realise this thread was started quite a long time ago, but I found your posts whilst searching for a remedy for my mother who also has vasculitis and suffers from similar conditions. Could I ask if you found any of the treatments to be successful?

Many thanks for your response,
Diana
 
mayfieldnewyork 5 years ago

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.